American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Francis J. Narcowich, Stephen T. Rowe and Joseph D. Ward. A novel Galerkin method for solving PDES on the sphere using highly localized kernel bases. Math. Comp. 86 (2017) 197-231.
Abstract, references, and article information   
View Article: PDF

[2] Sebastian Kestler, Kristina Steih and Karsten Urban. An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations. Math. Comp. 85 (2016) 1309-1333.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Rand, Andrew Gillette and Chandrajit Bajaj. Quadratic serendipity finite elements on polygons using generalized barycentric coordinates. Math. Comp. 83 (2014) 2691-2716.
Abstract, references, and article information   
View Article: PDF

[4] R. J. Loy and R. S. Anderssen. On the construction of Dirichlet series approximations for completely monotone functions. Math. Comp. 83 (2014) 835-846.
Abstract, references, and article information   
View Article: PDF

[5] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[6] Guo Ben-yu, Sun Tao and Zhang Chao. Jacobi and Laguerre quasi-orthogonal approximations and related interpolations. Math. Comp. 82 (2013) 413-441. MR 2983030.
Abstract, references, and article information   
View Article: PDF

[7] Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota. Numerical indefinite integration by double exponential sinc method. Math. Comp. 74 (2005) 655-679. MR 2114642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ben-yu Guo and Cheng-long Xu. Mixed Laguerre-Legendre pseudospectral method for incompressible fluid flow in an infinite strip. Math. Comp. 73 (2004) 95-125. MR 2034112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Masaaki Sugihara. Near optimality of the sinc approximation. Math. Comp. 72 (2003) 767-786. MR 1954967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Schaback and Holger Wendland. Inverse and saturation theorems for radial basis function interpolation. Math. Comp. 71 (2002) 669-681. MR 1885620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kurt Jetter, Joachim Stöckler and Joseph D. Ward. Error estimates for scattered data interpolation on spheres. Math. Comp. 68 (1999) 733-747. MR 1642746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Holger Wendland. Meshless Galerkin methods using radial basis functions. Math. Comp. 68 (1999) 1521-1531. MR 1648419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Schaback. Improved error bounds for scattered data interpolation by radial basis functions . Math. Comp. 68 (1999) 201-216. MR 1604379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Y. Tourigny and M. J. Baines. Analysis of an algorithm for generating locally optimal meshes for $L_2$ approximation by discontinuous piecewise polynomials. Math. Comp. 66 (1997) 623-650. MR 1397447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. K. Chui, Xin Li and H. N. Mhaskar. Neural networks for localized approximation . Math. Comp. 63 (1994) 607-623. MR 1240656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. J. Baines. Algorithms for optimal discontinuous piecewise linear and constant $L\sb 2$ fits to continuous functions with adjustable nodes in one and two dimensions . Math. Comp. 62 (1994) 645-669. MR 1223231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. V. Milovanović. Corrigendum: ``Least squares approximation with constraints'' . Math. Comp. 48 (1987) 854. MR 878710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gradimir V. Milovanović and Staffan Wrigge. Least squares approximation with constraints . Math. Comp. 46 (1986) 551-565. MR 829625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Günter Meinardus and G. D. Taylor. Optimal partitioning of Newton's method for calculating roots . Math. Comp. 35 (1980) 1221-1230. MR 583499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dietrich Braess. Chebyshev approximation by exponentials on finite subsets . Math. Comp. 27 (1973) 327-331. MR 0330854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. McNamee, F. Stenger and E. L. Whitney. Whittaker's cardinal function in retrospect . Math. Comp. 25 (1971) 141-154. MR 0301428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia